advertisement
Question
Posted by: YA | 2011/06/23

Ecotrin &  bruising &  Omega 3

I hope you can please advise me. When I was on Ecotrin I found myself bruising very easily and specially on my upper arm around the wrist. It would be like small blood blisters that would open at the slightest knock. I eventually stopped taking the ecotrin about 3 months ago.
But now after starting on OMEGA 3 supplements I find the same thing happening again. Is there any connection between the Omega and the bruising.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Ya

Omega-3 fatty acids may increase the risk of bleeding, and may indeed be responsible for your bruising. I'd suggest discontinuing the Omega 3, but if no improvement is seen you must a doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/06/28

Hi Ya

Omega-3 fatty acids may increase the risk of bleeding, and may indeed be responsible for your bruising. I'd suggest discontinuing the Omega 3, but if no improvement is seen you must a doctor.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement